Euler-Maclaurin with remainder for a simple integral polytope

Yael Karshon*, Shlomo Sternberg, Jonathan Weitsman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We give an Euler-Maclaurin formula with remainder for the sum of the values of a smooth function on the integral points in a simple integral polytope. We prove this formula by elementary methods.

Original languageEnglish
Pages (from-to)401-434
Number of pages34
JournalDuke Mathematical Journal
Issue number3
StatePublished - 1 Dec 2005
Externally publishedYes


Dive into the research topics of 'Euler-Maclaurin with remainder for a simple integral polytope'. Together they form a unique fingerprint.

Cite this